MAUDE Adverse Event Report: OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING IMPLANT

OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING IMPLANT
Model Number M52166
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implant loss is known to occur, considered in the risk management file and communicated in the ifu.There are no indications that the occurred is a result of manufacturing or component failure.These incidents do not involve serious injury and are not considered as safety issues, but they are reported due to the intervention required for the patient to be able to continue using the bone anchored hearing system.
 
Event or Problem Description
Parent hit abutment/implant site with elbow.Implant loss.

Brand Name
PONTO
Common Device Name
BONE ANCHORED HEARING IMPLANT
Manufacturer (Section D)
OTICON MEDICAL AB
datavagen 37b
askim, 43632
SW  43632
MDR Report Key7002426
Report Number3007367732-2017-00016
Device Sequence Number16430238
Product Code MAH
UDI-Device Identifier05712149009589
UDI-Public0105712149009589111602231721022310160811
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K152067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/13/2017
Report Date (Section F) 01/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/23/2021
Device Model NumberM52166
Device Catalogue NumberM52166
Device Lot Number160811
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2016
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/22/2016
Device Age6 WK
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/13/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2017
Initial Report FDA Received Date11/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 YR